
School of Mathematical and Statistical Sciences Faculty Publications and Presentations
Document Type
Article
Publication Date
10-2020
Abstract
Let μ be a Borel probability measure generated by a hyperbolic recurrent iterated function system defined on a nonempty compact subset of Rk. We study the Hausdorff and the packing dimensions, and the quantization dimensions of μ with respect to the geometric mean error. The results establish the connections with various dimensions of the measure μ and generalize many known results about local dimensions and quantization dimensions of measures.
Recommended Citation
Roychowdhury, Mrinal Kanti, and Bilel Selmi. "Local dimensions and quantization dimensions in dynamical systems." The Journal of Geometric Analysis 31, no. 6 (2021): 6387-6409. https://doi.org/10.1007/s12220-020-00537-5
Publication Title
The Journal of Geometric Analysis
DOI
10.1007/s12220-020-00537-5
Comments
© 2020, Mathematica Josephina, Inc. Original published version available at https://doi.org/10.1007/s12220-020-00537-5